Research ArticleOpen accessIn the abstractComparison of Exact Algorithms for Rectilinear Distance Single-Source Capacitated Multi-Facility Weber ProblemsChansiri Singhtaun, Peerayuth CharnsethikulJournal of Computer Science, Vol. 6, Issue 2 · 28 Feb 2010 · 7,524 accessesView PDFCite
57 results for “Exact Solution”
Set a search alertResearch ArticleOpen accessIn the abstractOn Sixtic Lacunary Spline Solutions of Second Order Initial Value ProblemJwamer Karwan Hama FarajJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,763 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Investigation of an Industrial Robot Arm Control Problem Using Haar Wavelet SeriesS. Nandhakumar, V. Selladurai, S. SekarAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 4 · 31 Dec 2009 · 8,041 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Existence, Uniqueness and Error Bounds of Approximation Splines Interpolation for Solving Second-Order Initial Value ProblemsAbbas Y. Al Bayati, Rostam K. Saeed, Faraidun K. Hama-SalhJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 8,172 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalytical Solution of Nonlinear Vibrating SystemsN. Tolou, I. Khatam, B. Jafari, D. D. GanjiAmerican Journal of Applied Sciences, Vol. 5, Issue 9 · 30 Sep 2008 · 7,149 accessesView PDFCite
Research ArticleOpen accessIn the abstractNonlinear Whitham-Broer-Kaup Wave Equation in an Analytical SolutionS.A. Zahedi, M. Vaezi, N. TolouAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,680 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Approach to Solve Nonlinear Partial Differential EquationsAbdoul R. Ghotbi, M. A. Mohammadzade, A. Avaei, M. KeyvanipoorJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,916 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalysis of Hierarchical Diff-EDF Schedulability over Heterogeneous Real-Time Packet NetworksMoutaz Saleh, Zulaiha Ali OthmanJournal of Computer Science, Vol. 3, Issue 9 · 30 Sep 2007 · 6,530 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solutions of the Multispecies Predator-Prey Model by Variational Iteration MethodKhaled BatihaJournal of Computer Science, Vol. 3, Issue 7 · 31 Jul 2007 · 6,793 accessesView PDFCite
Research ArticleOpen accessIn the abstractApproximate Analytical Solutions For Time-Dependent Emden-Fowler-Type Equations By Variational Iteration MethodKhaled BatihaAmerican Journal of Applied Sciences, Vol. 4, Issue 7 · 31 Jul 2007 · 6,591 accessesView PDFCite